兰州大学机构库

Browse/Search Results:  1-10 of 2069 Help

Selected(0)Clear Items/Page:    Sort:
On C-To-R-Based Iteration Methods for a Class of Complex Symmetric Weakly Nonlinear Equations 期刊论文
MATHEMATICS, 2020, 卷号: 8, 期号: 2
Authors:  Zeng, Min-Li;  Zhang, Guo-Feng
Adobe PDF(800Kb)  |  Favorite  |    Submit date:2020/08/06
weakly nonlinear equations  C-to-R preconditioner  local convergence  Picard iteration  complex symmetric matrix  
On CSCS-based iteration methods for Toeplitz system of weakly nonlinear equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 235, 期号: 17, 页码: 5095-5104
Authors:  Zhu, MZ;  Zhang, GF(张国凤);  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(248Kb)  |  Favorite  |    Submit date:2015/12/16
Weakly nonlinear equations  Nonlinear iteration scheme  CSCS iteration method  Inner/outer iteration scheme  Toeplitz system  
Nonexistence, existence and multiplicity of positive solutions to the p(x)-Laplacian nonlinear Neumann boundary value problem 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 7, 页码: 2170-2183
Authors:  Deng, SG;  Wang, Q;  Deng, SG (reprint author), SW Jiaotong Univ, Sch Math, Chengdu 610031, Sichuan, Peoples R China.
Adobe PDF(402Kb)  |  Favorite  |    Submit date:2015/12/16
p(x)-Laplacian  Positive solution  Nonlinear Neumann boundary value problem  Sub-supersolution method  Variational principle  
The extended (G '/G)-expansion method and its applications to the Whitham-Broer-Kaup-Like equations and coupled Hirota-Satsuma KdV equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 215, 期号: 9, 页码: 3214-3221
Authors:  Guo, SM;  Zhou, YB;  Zhou, YB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(194Kb)  |  Favorite  |    Submit date:2015/12/16
Extended (G '/G)-expansion method  Solitary wave solution  Nonlinear evolution equations  Whitham-Broer-Kaup-Like equations  Coupled Hirota-Satsuma KdV equations  
Large amplitude vibration of heated corrugated circular plates with shallow sinusoidal corrugations 期刊论文
APPLIED MATHEMATICAL MODELLING, 2009, 卷号: 33, 期号: 9, 页码: 3523-3532
Authors:  Wang, YG;  Shi, JL;  Wang, XZ;  Wang, YG (reprint author), China Agr Univ, Dept Appl Mech, Beijing 100083, Peoples R China.
Adobe PDF(399Kb)  |  Favorite  |    Submit date:2015/12/23
Corrugated circular plate  Large amplitude vibration  Temperature change  Shooting method  
Fully Discrete Interior Penalty Discontinuous Galerkin Methods for Nonlinear Parabolic Equations 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2012, 卷号: 28, 期号: 1, 页码: 288-311
Authors:  Song, LJ(宋伦继);  Song, LJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(467Kb)  |  Favorite  |    Submit date:2015/12/16
discontinuous Galerkin method  error estimate  forward Euler difference  interior penalty  nonlinear parabolic equations  
Auxiliary equation method for the mKdV equation with variable coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 217, 期号: 4, 页码: 1476-1483
Authors:  Guo, SM;  Zhou, YB;  Guo, SM (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730090, Gansu, Peoples R China.
Adobe PDF(191Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlinear evolution equations  Auxiliary equation method  mKdV equation with variable coefficients  Solitary wave solution  
The improved (G '/G)-expansion method and its applications to the Broer-Kaup equations and approximate long water wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 216, 期号: 7, 页码: 1965-1971
Authors:  Guo, SM;  Zhou, YB;  Zhao, CX;  Zhao, CX (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(192Kb)  |  Favorite  |    Submit date:2015/12/16
Improved (G '/G)-expansion method  Solitary wave solution  Nonlinear evolution equations  Broer-Kaup equations  Approximate long water wave equations  
Large solution to nonlinear elliptic equation with nonlinear gradient terms 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 12, 页码: 3297-3328
Authors:  Huang, SB;  Li, WT(李万同);  Tian, QY;  Mu, CL;  Huang, SB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(316Kb)  |  Favorite  |    Submit date:2015/12/16
Large solutions  Nonlinear gradient terms  Karamata regular variation theory  Singular elliptic equation  
Asymptotic regularity and attractors of the reaction-diffusion equation with nonlinear boundary condition 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2012, 卷号: 13, 期号: 3, 页码: 1069-1079
Authors:  Yang, L;  Yang, L (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(305Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equation  Nonlinear boundary condition  Asymptotic regularity  Attractors  Nonlinear balance conditions